| Catalog Number |
140.687 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Tissue Damage (2104)
| Date of Event |
11/19/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.Considering the surgical methodology, it was seen that the dentist has selected an implant design which is not recommended for the patient's bone quality.Moreover, the dentist installed the dental implant after its expiration date.
Event or Problem Description
(b)(4) ¿ the dentist reported that had to remove dental implant during its installation surgery because it did not achieve a good primary stability.Moreover, the patient presented bone type ii.